MathSciNet Relay Station
MathSciNet bibliographic data
MR651514 54H20 (28D99 58F11 58F15)
Reddy, William L. Expanding maps on compact metric spaces. Topology Appl. 13 (1982), no. 3, 327–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement